Show simple item record

AuthorGabr, M. K [محمد كامل جبر]
Available date2009-11-25T15:31:26Z
Publication Date1983
Publication NameQatar University Science Bulletin
CitationQatar University Science Bulletin, 1983, Vol. 3, Pages 19-25.
URIhttp://hdl.handle.net/10576/10253
AbstractIn this article a family of nonramified functtions, defined in zz<l, is obtained. It is characterized by an achieved distortion theorem; its Bloch constant and the limit of convexity are determined. Peschl's principle is. mainly, used throughout this work.
Languageen
PublisherQatar University
SubjectMathematics
Subjectالرياضيات
TitleA Family Of Nonramified Functions, Defined In Zz<1
Alternative Titleعائلة من دوال متفرعة ومعرفة في قرص الوحدة
TypeArticle
Alternative Abstractفي هذا البحث حصلنا على عائلة من دوال غير متفرعة ومعرفة في قرص الوحدة . ميزت هذه العائلة بنظرية تشويه مع تحديد ثابت بلوخ ونهاية التحدب لها . تم استخدام مبدأ بشل بصفة أساسية في هذا البحث .


Files in this item

Icon

This item appears in the following Collection(s)

Show simple item record